# SDR UPS04842913

- Difficulty date: July 10, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 70,332 hours, 28,589 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support
- Part number: 5642342U2
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RIGHT WING FLAP HINGE 3 SUPPORT FITTING IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FITTING IAW DWG 5642342 AND SRM 51-1-20D, 51-1-21.
